# SDR AALA202510312748

- Difficulty date: October 22, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133032200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE LOWER CONTINUITY FITTING AT FR 1 AND Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EA 367511. REPLACED LOWER CONTINUITY FITTING PER EA 367511.
